# SDR EIA2001006

- Difficulty date: January 5, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 823 - KSEA - NOSE GEAR FAILED TO RETRACT FULLY, LOUD NOISE IN NLG W/W AREA.  NOSE GEAR UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE UP.  CYCLED SEVERAL TIMES, LIGHT REMAINED ON.  INSPECTED NLG WHEEL WELL AREA, COMPONENTS, WIRING, GEAR HANDLE, NO DEFECTS.  LUBED NLG COMPONENTS.  PERFORMED RETRACT TEST.  CYCLED NLG THROUGH 10 COMPLETE CYCLES.  SYSTEM AND INDICATION LIGHTS OP NORMAL.  RII ACCOMPLISHED.  (M)
